# SDR UPS09554584

- Difficulty date: January 30, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LOWER SLIDING DOOR RECEPTACLE CLIP AT STA 336 BETWEEN 14L AND 15L IS CHAFING ON ANGLE.  REPLACED ANGLE PER SRM 51-40-06-0G, AMM51-21-04-7 AND AMM 51-21-10-7.
